# SDR LR7A2023010403251

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 33084082
- Condition: Corroded
- Location: Rt Wing
- Component: Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND RH OUTER WING LOWER AFT CORNER FITTING CORRODED AT FS597, OWS0R, WL265.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.
